# SDR SWAA098152

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 73,487 hours, 55,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SKIN CORRODED BETWEEN BS 464 TO BS 456, STR 26L.  REPAIRED SKIN PER SRM.
